# SDR CA110329001

- Difficulty date: March 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relief Valve
- Part number: 46604C1600
- Condition: Failed
- Location: Nlg Doors
- Part time: 2 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) NLG WOULD NOT EXTEND, NLG DOORS OPENED, TRIED EMERGENCY EXTENSION GEAR DID NOT EXTEND.  RECYCLED GEAR UP AND RETRIED EXTENSION SUCCESFULLY.  CARRIED OUT GEAR SWINGS ON JACKS AND NLG DID NOT EXTEND.  BALANCE RELIEF VALVE REPLACED AND GEAR SWINGS CARRIED OUT IAW F415-3200.
